# SDR CA121125003

- Difficulty date: November 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A42
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, THE ENGINE POWER COULD NOT BE ADVANCED PAST 47 PERCENT NG NO OTHER DETAILS ARE AVAILABLE.  TROUBLESHOOTING LED TO THE REPLACEMENT OF THE FUEL CONTROL, WHICH WILL BE SENT FOR INVESTIGATION.
